Motrin IB Liquid Gels, Ibuprofen, Aches and Pain Relief, 50 Count

Motrin IB Liquid Gels, Ibuprofen, Aches and Pain Relief, 50 Count

Motrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Temporarily relieves minor pain and reduces feverFast relief of minor aches and pains, such as headache, muscular aches, minor arthritis painContains 200 mg of ibuprofenSafe and effective when used as directed

Ingredients

Active Ingredient (in each caplet): Ibuprofen 200 mg (NSAID)*

*nonsteroidal anti-inflammatory drug
Inactive Ingredients: carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide, magnesium stearate, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, shellac, stearic acid, titanium dioxide

Always refer to the actual package for the most accurate information